# SDR UALA2009110403437

- Difficulty date: October 31, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 24,719 hours, 11,069 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cable
- Part number: BR963165
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WALL DISCONNECT BOX 50MK4 CONNECTOR D HAS TERMINATOR PLUG INSTALLED FOR T-S.  WITH TERMINATOR PLUG INSTALLED SEATS 12DEF - 16DEF, OP CHECKS OKAY.  WHEN HARNESS CONNECTED TO 50MK4 AND 50MK6 SHORTS SEVERAL SEU' S.  SUGGEST RINGING OUT HARNESS AND 50MK4 CONNECTOR D AND POWER OUTPUT AT WALL BOXES.  RANG OUT WIRES FROM 50MK4 TO 50MK6, NO PROBLEMS FOUND.  FOUND BAD SEAT CABLE BETWEEN SEATS 19DEF TO 20DEF.  REMOVED TERMINATOR & SECURED WIRES.  OPS CHECKED GOOD.
